# SDR ABXA2011090886

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 70,697 hours, 15,811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4038170905
- Part serial: 87211295
- Condition: Burned
- Location: Left
- Part time: 37,840 hours, 32,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G, P
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ON TAKEOFF.  LOST TOP ENGINE EICAS DISPLAY AND LEFT FMC.  EMERGENCY RETURN TO OVERWIEGHT LANDING.  CHECKED MAIN CARGO FOR SMOKE/FIRE, NONE FOUND.  CHECKED MAIN ELECTRICAL COMPARTMENT FOR SMOKE/FIRE, NONE FOUND.  CHECKED CAPTAINS AND COPILOTS FMC CDU.  FOUND CAPTAINS CDU BURNED.  REPLACED IAW 34-61-02.  CHECKED OK.  REPLACED UPPER EICAS SCREEN IAW 31-40-01, CHECKED OK.  RAN BOTH ENGINES SEPARATELY IAW AMM CHECKING FOR EVIDENCE OF SMOKE, CHECKED ALL COCKPIT INSTRUMENTS IAW AMM 20-60-04 ALL CHECKED OK.  OVERWEIGHT INSPECTION PERFORMED PHASE I OPTION A NO DEFECTS NOTED IAW 5-51-35 PG 202.
